# SDR 98ZZZX199

- Difficulty date: January 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N69943
- Make and model: Cessna 414
- Aircraft serial: 4140645
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 501302014
- Condition: Cracked
- Location: Nose Well
- Part time: 3,709 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL SUBSTRUCTURE INSPECTION FOUND BULKHEAD, PN 501302014, HAD CRACKED BUTT END.
